SciELO - Scientific Electronic Library Online

 
vol.35 número2Hematomas hepáticos subcapsulares posparto en síndrome HELLPEnfermedad relacionada con IgG4 índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Revista

Articulo

Indicadores

Links relacionados

  • No hay artículos similaresSimilares en SciELO

Compartir


Medicina interna de México

versión impresa ISSN 0186-4866

Resumen

BARRERA-SALAS, Miriam; HERNANDEZ-SALCEDO, Daniel Ramón  y  VALENCIA-LOPEZ, Raúl. Hyperkalemia induced by trimethoprim-sulfamethoxazole. Med. interna Méx. [online]. 2019, vol.35, n.2, pp.308-312.  Epub 30-Sep-2020. ISSN 0186-4866.  https://doi.org/10.24245/mim.v35i2.2194.

Hyperkalemia induced by trimethoprim-sulfamethoxazole therapy, described in 1983, is a frequent, yet less thought-off complication that can be dangerous and can cause death. There are conditions that increase the risk of presenting it, including, for example, diabetes mellitus and the use of renin-angiotensin system inhibition. This paper describes the case of a female patient who, on the third day of administration of trimethoprim-sulfamethoxazole for the management of a recurrent urinary tract infection, presented severe hyperkalemia, in the context of concomitant use of renin-angiotensin system inhibition, that was cured with antikalemic measures and with the suspension of antibiotic treatment.

Palabras llave : Hyperkalemia; Trimethoprim; Sulfamethoxazole.

        · resumen en Español     · texto en Español     · Español ( pdf )